# SDR CHQA20120503151

- Difficulty date: May 3, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 26,954 hours, 23,209 cycles
- Engine: Allsn AE3007A
- Engine time: 21,464 hours, 18,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14525369003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FORWARD AND AFT L-SHAPES ON THE CARGO DOOR SURROUND STRUCTURE WERE FOUND TO BE CORRODED.  THE FORWARD AND AFT L-SHAPES ON THE CARGO DOOR SURROUND STRUCTURE WERE REPAIRED IN ACCORDANCE WITH ETD 2012-145-006382 REVISION A.
